# SDR AWXA200401071

- Difficulty date: September 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, CORROSION WAS FOUND ON UPPER SURFACE OF R-1 DOOR ENTRY WAY FLOOR PANEL 222 FF AT THE FORWARD AND INBOARD EDGES.  MAINTENANCE REMOVED CORRODED FLOOR PANEL 222 FF AND INSTALLED NEW REPLACEMENT FLOOR PANEL IAW AWA T/C C1D25306.
